MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. AV SHEATH TUNNELERS; SURGICAL TUNNELER

BARD PERIPHERAL VASCULAR, INC. AV SHEATH TUNNELERS; SURGICAL TUNNELER
Model Number AVST2000
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model avst2000.Surgical tunneler allegedly discovered the packaging and internal labels allegedly had the incorrect catalog number printed.This report was received from a single source.This event did not involve a patient, with no patient contact.Age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to bd for evaluation.Photos were provided for review.The investigation is unconfirmed for incorrect label.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avst2000 surgical tunneler allegedly discovered the packaging and internal labels allegedly had the incorrect catalog number printed.This report was received from a single source.This malfunction did not involve a patient and there was no patient contact.Age, weight, and gender were not provided.

Brand Name
AV SHEATH TUNNELERS
Common Device Name
SURGICAL TUNNELER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812009
Report Number2020394-2019-01659
Device Sequence Number11434919
Product Code KCT
UDI-Device Identifier00801741090530
UDI-Public(01)00801741090530
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVST2000
Device Catalogue NumberAVST2000
Device Lot NumberVTDN0347
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/23/2019
Patient Sequence Number1